# SDR AALA2020022049028

- Difficulty date: February 6, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 33,622 hours, 13,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410140
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD CABIN FLOOR INTERCOSTAL AT BS 312 AND LBL 45. REPLACED INTERCOSTAL PER AARD 51-00-05-1
